Translator Disclaimer
2013 STOKES' THEOREM ON MANIFOLDS: A KURZWEIL-HENSTOCK APPROACH
Varayu Boonpogkrong
Taiwanese J. Math. 17(4): 1183-1196 (2013). DOI: 10.11650/tjm.17.2013.2701

Abstract

In this paper, Stokes' theorem is proved by the Kurzweil-Henstock approach. Sufficient conditions for the existence of the exterior derivative of a $k$-form in $\mathbb{R}^n$ are given. Concepts of strong differentiability are used in sufficient conditions.

Citation

Download Citation

Varayu Boonpogkrong. "STOKES' THEOREM ON MANIFOLDS: A KURZWEIL-HENSTOCK APPROACH." Taiwanese J. Math. 17 (4) 1183 - 1196, 2013. https://doi.org/10.11650/tjm.17.2013.2701

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1280.26023
MathSciNet: MR3085505
Digital Object Identifier: 10.11650/tjm.17.2013.2701

Subjects:
Primary: 26A39

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 4 • 2013
Back to Top